MathSciNet Relay Station
MathSciNet bibliographic data
MR2367983 (2008i:39021) 39B82 (46L05 47B48)
Najati, Abbas Hyers-Ulam-Rassias stability of a cubic functional equation. Bull. Korean Math. Soc. 44 (2007), no. 4, 825–840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement